Doctor insights on:
Missed A Few Birth Bontrol Pills This Month Now Im Bleeding What Does Rhis Mean
On birth control pill. Had a little thick, white discharge. Does this mean I'm pregnant? Never missed a pill for five months.
Pamela964's ?: Those symptoms alone do not make pregnancy likely. If you still have periods with your birth control, a missed period with breast tenderness or nausea may be suspicious for pregnancy. Over the counter pregnancy kits are very accurate if done according to the instructions and best with the first urination in the morning. Those symptoms may indicate infection and if it persists, testing is needed. ...Read more
What does it mean if i start bleeding two days before my last active birth control pill and i haven't missed any pills?
I am on Lo Estrin Fe birth control. Last month I had an abnormally painful cycle and this month no period at all. Is it normal not to get a period?
Sometimes : Sometimes you may not have bleeding on BCP. Make sure you are not pregnant. It is possible to get pregnant on the pill, especially if you miss one or more. If you continue to not have cycles, your doctor may want to change your pill. Good luck! ...Read more
Depends: If you are on the "mini" 28-day pill (progesterone only), it's just spotting. Most people won't have periods at all but occasional spotting is also common. If you are on the 21 day combo pill (estrogen and progesterone), it depends on which pill you missed. If it's one of the pills around day 21, probably you're about to start your period. Hope this helps ...Read more
Stopped birth control for about 6 months now. I didn't have a "regular" period, but I did this month. Does this mean I'm ovulating regularly? Or?
Yes..: If your period is coming every 21-35 days and lasts from 3-7 days then it is considered normal and it means you are ovulating as you are supposed to. ...Read more
Period started on 3rd week of 28pack bc pills. First month of taking them. Never missed any pills. Is this normal? What does it mean?
Not to worry: Finish the pack you are taking now and start a new one next day. ...Read more
1st month on the birth control pill. Was 12 hours late taking a pill. Now have very light brownish spotting. Normal? What causes this?
Continue: You should continue taking it regularly. If you started taking this medication recently then your body needs time to adjust to it, spotting can be a side effect when you first start taking this kind of medication. Try your hardest to take the pill around the same time every day. Your body is simply adjusting to the new hormones that are being introduced. ...Read more
Skipped the inactive pills in my birth control pack so I could skip my period this month...but now I've been bleeding for over a week. What gives?
I first started birth control day 1 of cycle. Today is cd9 n im still bleeding. Normally I have a 7day period. Is this normal? When will i stop bleed
No way to know: I doubt that your bleeding is from the pill. I suspect that you would still be bleeding even if you hadn't started the pill. Doubling up on the pills may stop the bleeding. If not, you may need to stop the pill, wait 4 days, then restart. If you do, you'll need backup until you're back on the pill for 7 days. ...Read more
I've had breakthrough bleeding the past two months but I never miss a pill and always take my pill on time. What does this mean.
Usually no problem: Usually there is no found cause to breakthrough bleeding. Sometimes an infection can cause brown discharge so you should get checked for infection if brown discharge more than three days Stress can cause hormone changes that lead to irregular bleeding Sometimes you will need to change pills ...Read more
Could brown discharge/irregular bleeding week before placebos, and almost nothing the next week mean birth control is stopping my period?
Yes: Frequently the pill can cause shorter and lighter periods - usually a desireable side effect. Many women may notice an irregular and/or very light or even no menses while on the pill. This is not generally cause for alarm - assuming that you aren't missing taking the pill on schedule. There is no evidence that the pill's effectiveness is reduced at this time, as well. ...Read more
Doubt it: You won't withdraw (get a period) if you didn't ovulate, stopping mid-pack you probably did not ovulate at the expected time. Give it another 2-3 weeks for a period, you can do a home test in the meantime if you are concerned. Good wishes. ...Read more
Wha's going on? If i used birth control for 6 months, without any breakthrough bleeding but i skipped my period this past month by just taking my active pills and not taking the inactive pills (for a special occasion) and am having breakthrough bleeding n
Since : Since you have been using your pills correctly, you have a less than 1% chance of being pregnant. More likely, the breakthrough bleeding is a side effect from taking the active pills to skip your last period. Technically, the active pills should cause high enough hormone levels to keep the uterine lining that builds up during the month from sloughing off. However, in some women, when a period is skipped the lining builds up so much that it just starts to come off despite the active pills leading to breakthrough bleeding. This should normalize for you with your next cycle. If you continue to have abnormal or breakthrough bleeding, give your doctor a call. Good luck! ...Read more
Yes: If you are taking the "pill" it tis common to not get aperiod. ...Read more
I started the birth control pill Minstrin 24 fe about a month ago and I just finished the period pills but I only spotted, should I be concerned?
Is it normal to have a heavy period while on birth control im over weight but before i took the birth control i never had light or shoter periods?
First cycle on birth control pill; having breakthrough bleeding that's lasted a week. Is something wrong? Should I switch pills?
Patience: It is best to wait for a few months. Very common to have break through bleeding the first few months on the pill. Make sure you started the pill on the appropriate day of the cycle. ...Read more
What does it mean if I'm having brownish discharge two days after My period ends.. I'm also taking birth control pills..
Brownish Discharge: Typically this represents normal physiologic discharge mixed with older blood. It should clear gradually with time. This is not unusual. If it gets worse or persists or is assocaited with pain it should be checked out. ...Read more
After 8 months of no period due to implanon birth control. Im now spotting old blood and have cramps. What could this mean?? not pregnant!
Implanon: I am not really sure if you still have the implanon or not, but either way your uterus is trying to expel some dried up blood and you are having craps to get rid of it. If it persists beyond the time of a few days or it reoccurs (if the implant is still in), be sure to call your GYN. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What does it mean if im pregnant and bleeding?
- I had implantation bleeding and was placed on pogestorone suppoistories and now my im 9 weeks and my hcg levels are have dropped what does this mean
- My placenta was low and bleeding now they say it migrated what does that mean
- Ask a doctor a question free online
- I had my period 2 weeks ago now im getting brown spotting what does that mean
- What does it mean if i am bleeding at 3 months?
- How does taking a higher dose of birth control pills help with break through bleeding what does it do?
- I nissed a few birth control pills now im spotting is that normal